# SDR ASOA03380

- Difficulty date: August 17, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67080500001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN BTR, THE LT BLEED AIR DUCT SUPPORT BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT BLEED AIR DUCT SUPPORT BRACKET IAW ASA EO 700-36-0003B.  (M)
